# SDR ASAA1057962

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,176 hours, 4,242 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FMC CDU T/C FOUND CODE 77 10842 THE TOP RIGHT EGT SIGNAL 9T495 S1) IS OUT OF RANGE FOR NR 2 ENGINE AND 77 10852 THE BOTTOM RIGHT EGT (T49552) IS OUT OF RANGE FOR NR 2 ENG.  FAULT CODES 77 10842 AND 77 10852 LOGGED IN FLIGHT LEG 1 ONLY.  FOLLOWED FIM 77 21 TASK 801 IN INITIAL EVALUATION FOUND CODE 73 10122 FOLLOWED FIM 73 21 TASK 801.  ACCOMPLISHED EEC TEST, NO FAULTS.  GROUND VERIFICATION TEST PASSED.
